Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 122, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 20, 2016, 2:36 AM CDT for Dallas County, Tarrant County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 20, 2016, 2:36 AM CDT (07:36 UTC)
- Expired
- Apr 20, 2016, 3:30 AM CDT
- In force
- 54 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dallas County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 33 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.6 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1336 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 12:21 AM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Apr 20, 12:21 AM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1221 AM CDT WED APR 20 2016 .AVIATION... /06Z TAFS/ EARLIER 00Z TAF TRENDS WITH WEAKENING CONVECTIVE COMPLEX TIMING STILL LOOKS GOOD. ESE WINDS WILL PREVAIL AT DFW UNTIL BETWEEN 08Z AND 12Z...WHEN N/NW OUTFLOW WINDS UP TO 10 KTS WILL OCCUR WITH TSRA MOVING THROUGH AND CIGS DROPPING INTO MVFR LEVELS. AS SHORTWAVE AND ASSOCIATED COMPLEX MOVE INTO CENTRAL TEXAS BY SUNRISE...A FEW SHRA WILL LINGER THROUGH MID MORNING BEFORE SLOWING VFR CONDITIONS RETURN WITH LIGHT N/NE FLOW AROUND 5 KTS BECOME SOUTHERLY BY 00Z WED AND AFTER. AT WACO...SIMILAR TRENDS...JUST DELAYED 1-2 HOURS. CONFIDENCE ON MVFR CIGS AND DURATION ARE NOT HIGH WITH ALL THE MIXING GOING ON FROM LIFT AND CONVECTION. HOWEVER...WE ARE FAIRLY CONFIDENT ON TIMING OF TSRA. 05/ && .UPDATE... HAVE UPDATED FORECAST TO INCLUDE SEVERE TSTORM WATCH 98 THROUGH 3 A.M FOR AREAS JUST WEST-NORTH OF DFW. CLUSTERS OF STRONG-SEVERE STORMS ARE NOW MOVING INTO OUR FAR NW COUNTIES. THIS ACTIVITY WILL LIKELY MORPH INTO A SQUALL LINE OVERNIGHT AND INTO THE EARLY MORNING HRS. INSTABILITY DOES TEND TO BE LESS SOUTHEAST OF THE WATCH AREA...BUT ISOLATED SEVERE WINDS AND HAIL CANNOT BE RULED OUT THROUGH ABOUT SUNRISE ACROSS THE NORTHWEST HALF OF THE AREA. THE LINEAR COMPLEX IS SHOWN TO WEAKEN AS IT MOVES INTO CENTRAL TEXAS JUST BEFORE SUNRISE DUE TO VEERING AND WEAKENING OF THE NOCTURNAL LOW LEVEL JET. WATCH AND UPDATED FORECAST ALREADY ISSUED. 05/ && .PREV DISCUSSION... /ISSUED 352 PM CDT TUE APR 19 2016/ AFTERNOON WATER VAPOR IMAGERY SHOWS A LARGE UPPER LOW SPINNING OVER THE WESTERN U.S. THE NEXT EMBEDDED SHORTWAVE ROTATING AROUND THE LOW IS SWINGING THROUGH NEW MEXICO AND INTO WEST TEXAS AT THIS HOUR. THIS IS SPREADING A BROAD AREA OF ASCENT ACROSS THE TEXAS PANHANDLE AND INTO WESTERN OKLAHOMA. AT THE SURFACE...A WEAK FRONTAL BOUNDARY IS LOCATED ACROSS THE PANHANDLE WHERE SCATTERED THUNDERSTORMS HAVE DEVELOPED AIDED BY THE FORCING ALOFT. ACROSS NORTH TEXAS...THINGS REMAIN QUIET FOR THE TIME BEING. SURFACE WINDS HAVE BEEN LIGHT WITH ONLY WEAK LOW LEVEL CONVERGENCE NOTED IN THE WIND FIELDS. SOME BREAKS IN THE CLOUDS HAVE OCCURRED MAINLY EAST OF INTERSTATE 35 BUT A GENERAL LACK OF FOCUS FOR ANY CONVECTION HAS LEFT THE AREA PRECIPITATION FREE THIS AFTERNOON. AS WE HEAD INTO THIS EVENING...THE EASTWARD MOVING TROUGH WILL SPREAD ASCENT INTO NORTH TEXAS. LATEST OBJECTIVE SURFACE ANALYSIS ACROSS NORTH TEXAS INDICATES TEMPERATURES IN THE MID 70S WITH DEWPOINTS IN THE MID 60S ACROSS OUR SOUTHEAST COUNTIES. THIS YIELDS SURFACE BASED INSTABILITY OF 1000-1500 J/KG. THIS INSTABILITY HAS SLOWLY BEEN CREEPING NORTHWARD THROUGH THE DAY MOSTLY IN RESPONSE TO HEATING BUT ALSO AS BETTER LOW LEVEL MOISTURE GETS PULLED NORTHWARD. WEAK SURFACE PRESSURE FALLS NOTED OVER THE LAST FEW HOURS IN RESPONSE TO THE APPROACHING TROUGH SHOULD ALLOW SLIGHTLY STRONGER EAST-SOUTHEAST FLOW TO BECOME ESTABLISHED ACROSS NORTH TEXAS THIS EVENING. THIS SHOULD RESULT IN DEWPOINTS AND SURFACE BASED INSTABILITY INCREASING THROUGH LATE TONIGHT. LATEST HIGH-RESOLUTION CONVECTION-ALLOWING MODELS CONGEAL THE CLUSTER OF SHOWERS AND THUNDERSTORMS ACROSS WEST TEXAS INTO A SMALL COMPLEX LATE TONIGHT AND MOVE IT SOUTHEAST INTO NORTH TEXAS PRIOR TO MIDNIGHT. GIVEN THE RUN TO RUN CONSISTENCY BETWEEN THE HIGH-RES GUIDANCE AND THE FACT THAT THE ATMOSPHERE SHOULD REMAIN UNDISTURBED THROUGH THE EVENING HOURS...HAVE RAISED POPS SUBSTANTIALLY THROUGH THE OVERNIGHT HOURS. CONCERNING SEVERE POTENTIAL TONIGHT... THINK WIDESPREAD SEVERE POTENTIAL IS LOW...HOWEVER THERE ARE SOME CONCERNS. RIGHT NOW THE LOW LEVEL WIND SHEAR PROFILE IS WEAK...HOWEVER AS WE GET INTO THE LATE EVENING HOURS THE 850MB FLOW IS EXPECTED TO STRENGTHEN TO 25 TO 30 KT AND NEAR SURFACE WINDS WILL BACK AND INCREASE AHEAD OF THE LINE OF CONVECTION. RAP SOUNDINGS INDICATE THAT LOW LEVEL HODOGRAPHS WILL CURVE AND ENLARGE THROUGH THE LOWEST 2KM RIGHT AROUND MIDNIGHT. NORMALLY THIS TIME OF NIGHT WOULD NOT BE A BIG CONCERN FOR SEVERE WEATHER AS SURFACE BASED INSTABILITY WOULD BE LIMITED OR UNAVAILABLE DUE TO INCREASING INHIBITION. HOWEVER TONIGHT...MOST OF NORTH TEXAS SHOULD REMAIN UNCAPPED AS THE LINE APPROACHES. THIS SHOULD ALLOW THE LINE OF STORMS TO CONTINUE INTO THE AXIS OF INSTABILITY... BEING ASSISTED BY FORCING FROM THE UPPER TROUGH. IT ALSO SHOULD SUPPORT SURFACE BASED PARCELS BEING LIFTED ALONG THE LEADING EDGE OF THE LINE. IF THAT IS THE CASE AND THE CONVECTION IS SURFACE BASED...THERE WOULD BE A LOCALIZED WIND DAMAGE AND ISOLATED TORNADO THREAT WITH ANY BOWING LINE SEGMENTS. THE OVERALL HAIL THREAT APPEARS LOW...ALTHOUGH ANY ISOLATED CONVECTION THAT DEVELOPS AHEAD OF THE LINE...ESPECIALLY WEST OF I-35 COULD PRODUCE HAIL. CONCERNING FLOODING POTENTIAL TONIGHT... THE LINE OF STORMS SHOULD MOVE THROUGH RATHER QUICKLY...WITH ONLY LIMITED POTENTIAL FOR FLOODING IN ANY GIVEN AREA. ANY ADDITIONAL RAINFALL IN AREAS THAT HAVE EXPERIENCED FLOODING RECENTLY COULD SEE SOME ADDITIONAL PROBLEMS BUT THINK THE OVERALL FLASH FLOOD THREAT IS LOW SO WILL NOT ISSUE A WATCH AT THIS TIME. THE LINE OF THUNDERSTORMS SHOULD CONTINUE TO THE SOUTHEAST THROUGH THE MORNING HOURS ON WEDNESDAY. AFTER IT CLEARS OUR EAST/SOUTHEAST COUNTIES...MOST OF NORTH TEXAS SHOULD REMAIN DRY THROUGH THE AFTERNOON HOURS. ANOTHER SHORTWAVE DIVES SOUTH THROUGH THE PLAINS TOMORROW NIGHT AND IT APPEARS THAT ONE FINAL COMPLEX OF THUNDERSTORMS WILL MOVE THROUGH THE AREA LATE WEDNESDAY NIGHT INTO THURSDAY. WE WILL CONTINUE TO ASSESS THE POTENTIAL FOR SEVERE WEATHER DURING THIS TIME. ONCE WE GET THROUGH THURSDAY...WE SHOULD HAVE A COUPLE OF DAYS OF NICE WEATHER BEFORE THINGS RAMP UP AGAIN DURING THE LATTER HALF OF THE WEEKEND AND THROUGH NEXT WEEK. THE UPPER PATTERN REMAINS PROGRESSIVE AND THERE ARE INDICATIONS THAT WE WILL BE DEALING WITH MULTIPLE DAYS OF DRYLINE CONVECTION THROUGH NEXT WEEK. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH 63 77 57 79 57 / 50 60 5 0 0 WACO 62 77 57 78 55 / 40 50 10 0 0 PARIS 59 74 54 77 54 / 40 50 5 0 0 DENTON 59 74 54 77 55 / 60 60 5 0 0 MCKINNEY 59 75 54 77 54 / 50 60 5 0 0 DALLAS 64 77 58 79 58 / 50 60 5 0 0 TERRELL 63 76 56 78 55 / 40 60 10 0 0 CORSICANA 65 78 58 78 56 / 40 50 10 0 0 TEMPLE 64 78 58 78 56 / 40 50 20 0 0 MINERAL WELLS 59 76 53 77 53 / 60 60 5 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 05/05
Hazardous weather outlook, Apr 19, 10:16 PM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1016 PM CDT TUE APR 19 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1016 PM CDT TUE APR 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. A LINE OF THUNDERSTORMS WILL MOVE PROGRESSIVELY SOUTHEAST ACROSS NORTH-CENTRAL TEXAS OVERNIGHT. A FEW THUNDERSTORMS WILL BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL...ESPECIALLY WEST OF A LINE FROM COMANCHE...TO GLEN ROSE...TO DECATUR...TO GAINESVILLE THROUGH 3 AM CDT. THOUGH A BRIEF TORNADO EMBEDDED WITHIN THE LINE CANNOT BE RULED OUT...THE THREAT WILL BE LOW. THE LINE OF STORMS WILL MOVE INTO CENTRAL TEXAS TOWARD SUNRISE AND SHOULD GRADUALLY WEAKEN. HOWEVER...STRONG STORMS WITH SMALL HAIL AND GUSTY WINDS WILL REMAIN POSSIBLE. DURATION OF RAINFALL AT ANY ONE LOCATION SHOULD BE LIMITED AND PRECLUDE WIDESPREAD FLOODING. HOWEVER...ANY ADDITIONAL RAINFALL MAY AGGRAVATE ONGOING TRIBUTARY FLOODING CONCERNS ALONG THE BRAZOS AND TRINITY RIVER BASINS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE STORMS ONGOING AT DAYBREAK WEDNESDAY MORNING WILL AFFECT AREAS MAINLY EAST OF THE I-35 CORRIDOR...ENDING BEFORE MIDDAY. DAMAGING WINDS AND LOCALIZED FLOODING ISSUES WILL BE THE PRIMARY HAZARDS WITH THE STORMS DURING THE MORNING HOURS. SOME REDEVELOPMENT OF THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AFTERNOON IN AREAS GENERALLY SOUTH OF THE I-20 CORRIDOR. THESE STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL. ANOTHER ROUND OF STORMS IS EXPECTED TO DEVELOP NORTHWEST OF THE REGION LATE WEDNESDAY AND MOVE SOUTHEAST ACROSS THE AREA WEDNESDAY NIGHT INTO THURSDAY MORNING. A FEW SEVERE STORMS WILL BE POSSIBLE WITH THIS ACTIVITY AS WELL...ALONG WITH ADDITIONAL HEAVY RAIN. AFTER A FEW QUIET DAYS FRIDAY AND SATURDAY...THUNDERSTORM CHANCES WILL RETURN TO THE AREA ON SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED DURING THE OVERNIGHT HOURS...ESPECIALLY WEST OF A LINE FROM COMANCHE...TO GLEN ROSE...TO DECATUR...TO GAINESVILLE THROUGH 3 AM CDT.
In the hours before
Local storm report, Apr 20, 1:14 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
114 AM CDT WED APR 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND GST VALLEY VIEW 33.48N 97.17W
04/20/2016 M60 MPH COOKE TX TRAINED SPOTTER
60 MPH WINDSLocal storm report, Apr 20, 1:17 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
117 AM CDT WED APR 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM HAIL VALLEY VIEW 33.48N 97.17W
04/20/2016 E1.00 INCH COOKE TX TRAINED SPOTTER
JUST EAST OF I-35 IN VALLEY VIEWLocal storm report, Apr 20, 1:37 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
137 AM CDT WED APR 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM TSTM WND DMG VALLEY VIEW 33.48N 97.17W
04/20/2016 COOKE TX EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN NEAR I-35 AND FM922.
SOME TREES ON HOMES, SOME BLOCKING ROADS. WINDS EST
60 MPH.Special weather statement, Apr 20, 1:43 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 143 AM CDT WED APR 20 2016 TXZ117-118-200730- PARKER TX-TARRANT TX- 143 AM CDT WED APR 20 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PARKER AND TARRANT COUNTIES UNTIL 230 AM CDT... AT 142 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RENO TO NEAR LAKESIDE TO 8 MILES NORTH OF GODLEY. MOVEMENT WAS EAST AT 40 MPH. WIND GUSTS OF 50 TO 55 MPH AND PEA SIZED HAIL WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... FORT WORTH...ARLINGTON...GRAND PRAIRIE...MANSFIELD...EULESS...BEDFORD... GRAPEVINE...HALTOM CITY...KELLER...COPPELL...HURST...BURLESON...SOUTHLAKE... WEATHERFORD...WATAUGA...COLLEYVILLE...BENBROOK...SAGINAW...WHITE SETTLEMENT AND CROWLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THE HEAVY RAIN IS ALSO REDUCING VISIBILITIES FOR DRIVERS. THESE STORMS MAY INTENSIFY...SO CLOSELY MONITOR FOR ADDITIONAL INFORMATION OR POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3298 9703 3255 9704 3256 9772 3300 9773 TIME...MOT...LOC 0642Z 265DEG 36KT 3297 9759 3277 9754 3257 9756 JLDUNN
Special weather statement, Apr 20, 2:15 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 215 AM CDT WED APR 20 2016 TXZ141-200745- COMANCHE TX- 215 AM CDT WED APR 20 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COMANCHE COUNTY UNTIL 245 AM CDT... AT 214 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER MAY...OR 17 MILES NORTH OF EARLY...MOVING EAST AT 35 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COMANCHE...DE LEON AND GORMAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3208 9892 3223 9862 3188 9837 3177 9872 TIME...MOT...LOC 0714Z 275DEG 28KT 3199 9890 JLDUNN
Special weather statement, Apr 20, 2:30 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
230 AM CDT WED APR 20 2016
TXZ133-145-200830-
JOHNSON TX-HILL TX-
230 AM CDT WED APR 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JOHNSON AND HILL
COUNTIES UNTIL 330 AM CDT...
AT 230 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR VENUS TO NEAR WHITNEY. MOVEMENT WAS EAST
AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HILLSBORO...WHITNEY...ITASCA...GRANDVIEW...COVINGTON...BYNUM...CARL'S
CORNER...ABBOTT...MALONE...PENELOPE AND MERTENS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3173 9695 3186 9704 3183 9711 3200 9741
3243 9718 3228 9709 3226 9708 3205 9694
3207 9689 3205 9688 3172 9693
TIME...MOT...LOC 0730Z 266DEG 23KT 3238 9714 3200 9737
JLDUNNThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 8:02 PM CDT | River Flood Warning | FWD | Hunt | 51 hr |
| Apr 19, 8:02 PM CDT | River Flood Warning | FWD | Hunt, Rockwall | 48 hr |
| Apr 19, 9:53 PM CDT | Severe Thunderstorm Warning | FWD | Young | 67 min |
| Apr 19, 10:40 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 50 min |
| Apr 19, 11:14 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague, Wise | 46 min |
| Apr 19, 11:23 PM CDT | Special Weather Statement | FWD | Young | 37 min |
| Apr 19, 11:38 PM CDT | Special Weather Statement | FWD | Denton | 67 min |
| Apr 19, 11:41 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 49 min |
| Apr 19, 11:58 PM CDT | Special Weather Statement | FWD | Palo Pinto | 32 min |
| Apr 19, 11:59 PM CDT | Areal Flood Advisory | FWD | Cooke, Montague | 3 hr |
| Apr 20, 12:03 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 42 min |
| Apr 20, 12:16 AM CDT | Areal Flood Advisory | FWD | Palo Pinto, Stephens | 3 hr |
| Apr 20, 12:20 AM CDT | Special Weather Statement | FWD | Grayson | 40 min |
| Apr 20, 12:33 AM CDT | Special Weather Statement | FWD | Palo Pinto, Parker | 57 min |
| Apr 20, 12:36 AM CDT | Flash Flood Warning | FWD | Palo Pinto, Stephens | 4 hr |
| Apr 20, 12:44 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 61 min |
| Apr 20, 12:52 AM CDT | Tornado Warning | FWD | Palo Pinto, Parker | 23 min |
| Apr 20, 1:30 AM CDT | Areal Flood Advisory | FWD | Collin, Denton, Grayson, Wise | 3 hr |
| Apr 20, 1:30 AM CDT | Areal Flood Advisory | FWD | Collin, Denton, Grayson, Wise | 3 hr |
| Apr 20, 1:43 AM CDT | Special Weather Statement | FWD | Tarrant | 47 min |
| Apr 20, 1:48 AM CDT | Areal Flood Advisory | FWD | Parker, Tarrant | 3 hr |
| Apr 20, 2:01 AM CDT | Severe Thunderstorm Warning | FWD | Johnson, Tarrant | 44 min |
| Apr 20, 2:15 AM CDT | Special Weather Statement | FWD | Comanche | 30 min |
| Apr 20, 2:17 AM CDT | Areal Flood Advisory | FWD | Erath, Hood, Johnson, Somervell | 3 hr |
| Apr 20, 2:27 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 63 min |
| Apr 20, 2:30 AM CDT | Special Weather Statement | FWD | Hill | 60 min |
| Apr 20, 2:57 AM CDT | Areal Flood Advisory | FWD | Dallas, Ellis | 3 hr |
| Apr 20, 3:20 AM CDT | Special Weather Statement | FWD | Kaufman, Navarro | 55 min |
| Apr 20, 4:05 AM CDT | Areal Flood Advisory | FWD | Henderson, Hunt, Kaufman, Navarro, Rains, Rockwall and 1 more | 3 hr |
| Apr 20, 4:20 AM CDT | Areal Flood Advisory | FWD | Bosque, Coryell, Hamilton, Hill, Lampasas, McLennan and 1 more | 3 hr |
| Apr 20, 4:24 AM CDT | Areal Flood Warning | FWD | Palo Pinto, Stephens | 3 hr |
| Apr 20, 4:27 AM CDT | Special Weather Statement | FWD | Van Zandt | 63 min |
| Apr 20, 4:46 AM CDT | Special Weather Statement | FWD | Henderson | 59 min |
| Apr 20, 4:52 AM CDT | River Flood Warning | FWD | Dallas | 24 hr |
| Apr 20, 5:26 AM CDT | Areal Flood Advisory | FWD | Bell, Falls, Limestone | 3 hr |
| Apr 20, 6:11 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 38 hr |
| Apr 20, 6:31 AM CDT | River Flood Warning | FWD | Denton | 52 hr |
| Apr 20, 6:31 AM CDT | River Flood Warning | FWD | Collin | 27 hr |
| Apr 20, 7:12 AM CDT | River Flood Warning | FWD | Palo Pinto | 29 hr |
| Apr 20, 7:12 AM CDT | River Flood Warning | FWD | Parker | 60 hr |
| Apr 20, 7:19 AM CDT | River Flood Warning | FWD | Collin | 40 hr |
| Apr 20, 9:10 AM CDT | River Flood Warning | FWD | Comanche | 4 days |
| Apr 20, 9:37 AM CDT | River Flood Warning | FWD | Stephens | 22 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.